# SDR DALA2024070106662

- Difficulty date: June 29, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N831NW
- Make and model: Airbus A330-302
- Aircraft serial: 1783
- Aircraft time: 29,791 hours, 3,775 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frs 47-53
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3331 MID CABIN SEAT TRACK Y-2462 (FR47-FR53.2) FOUND CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED PER A330 SRM 51-42-11 AND DRAWING F53312958. (0419419)
